# SDR SWAA2022012051886

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ACCESS PANEL 323CL PLATE AT VERTICAL STABILIZER ; 2021-558039 / [01] REPLACED PLATE LOCATED ON ACCESS PANEL 323CL OF VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 DWG. #172A6124 REV. A. TOOL USED CALIPER P/N 500-196-30 S/N A21033538 DUE DATE 18-OCT 22; [02] TASK CARD COMPLETE.
